In this article we introduce and study sequence spaces CI (T ,F), CI 0 (T ,F) and BI¥ (T ,F) on the sequence of bounded linear operators with the help of a sequence F = ( fk) of modulus functions. We study some topological and algebraic properties, prove the decomposition theorem and study some inclusion relations on these spaces.
Digital Object Identifier (DOI)
A. Khan, Vakeel and Shafiq, Mohd
"On I-Convergent Sequence Spaces of Bounded Linear Operators Defined By A Sequence of Moduli,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 42.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss3/42